| Model Number |
MMT-523NAB |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had locked up and become non responsive.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.The insulin pump had cracked on battery are as well as screen and battery life was decreased from first day and slower to rewind.Insulin pump received unexplained random no delivery alarm.The device will not be returned for analysis.